# SDR IPXA10560003

- Difficulty date: May 19, 2010
- Submitted: May 24, 2010
- Operation: Air carrier
- Aircraft: N428UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25459
- Aircraft time: 20,934 hours, 14,087 cycles
- Engine: Pwa PW2040
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: A402H
- Condition: Delaminated
- Location: Bs 297-330
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, FLIGHT COMPT. STA 297 TO STA 330, RBL 10 TO RBL 65 FLIGHT COMPT. STA 2 HAS AREA DELAMINATED FABRICATED FLOOR BOARD PANEL IAW SRM 53-00-50-1A-1, B757-5320-9692-G, SRM 53-00-50-2R-1.
